Transformations of linear Hamiltonian systems preserving oscillatory behaviour

Ondřej Došlý

Archivum Mathematicum (1991)

  • Volume: 027, Issue: 3-4, page 211-219
  • ISSN: 0044-8753

How to cite

top

Došlý, Ondřej. "Transformations of linear Hamiltonian systems preserving oscillatory behaviour." Archivum Mathematicum 027.3-4 (1991): 211-219. <http://eudml.org/doc/18334>.

@article{Došlý1991,
author = {Došlý, Ondřej},
journal = {Archivum Mathematicum},
keywords = {oscillatory behaviour; linear Hamiltonian system; transformation; duality; mutually reciprocal; Hamiltonian systems},
language = {eng},
number = {3-4},
pages = {211-219},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Transformations of linear Hamiltonian systems preserving oscillatory behaviour},
url = {http://eudml.org/doc/18334},
volume = {027},
year = {1991},
}

TY - JOUR
AU - Došlý, Ondřej
TI - Transformations of linear Hamiltonian systems preserving oscillatory behaviour
JO - Archivum Mathematicum
PY - 1991
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 027
IS - 3-4
SP - 211
EP - 219
LA - eng
KW - oscillatory behaviour; linear Hamiltonian system; transformation; duality; mutually reciprocal; Hamiltonian systems
UR - http://eudml.org/doc/18334
ER -

References

top
  1. Ahlbrandt C.D., Equivalent boundary value problems for self-adjoint differential systems, J. Diff Equations, vol 9, 1971, 420-435. (1971) Zbl0218.34020MR0284636
  2. Atkinson F.V, Discrete and Continuous Boundary Value Problems, 1964, Acad. Press., New York. Zbl0117.05806MR0176141
  3. Barrett J.H, Oscillation theory of ordinary differential equations, Adv. in Math., vol З, 1969, 415-509. (1969) Zbl0213.10801MR0257462
  4. Coppel W.A., Disconjugacy, Lecture Notes in Math., 1971, Berlin - New York - Heidelbeгg. (1971) Zbl0224.34003MR0460785
  5. Došlá Z., Zezra P., Singular quadratic functionals with free endpoints, in preparation. 
  6. Došlý O., On transformation of self-adjoint differential systems and their reciprocals, Annal. Pol. Math. 50, 1990, 223-234. (1990) Zbl0712.34010
  7. Došlý O., On some properties of trigonometric matrices, Čas. pěst. mat., vol 112, 1987. (1987) Zbl0642.34024MR0897644
  8. Hartman P., Self-adjoint, non-oscillatory systems of ordinary, second order linear differential equations, Duke J. Math., vol 24, 1956, 25-35. (1956) MR0082591
  9. Jakubovič V.A., Oscillatory properties of solutions of canonical equations, Mat. Sb. (N. S.), vol 56, 1962, 3-42. (Russian) (1962) MR0138863
  10. Rasmussen C.H., Oscillation and asymptotic behaviour of systems of ordinary linear differential equations, T. A. M. S., vol 256, 1979, 1-48. (1979) Zbl0416.34036
  11. Reid W.T., Sturmian Theory for Ordinary Differential Equations, Springer-Verlag, New York - Berlin - Heidelberg, 1980. (1980) Zbl0459.34001MR0606199
  12. Staněk S., Vosmanský J., Transformation of linear second order ordinary differential equations, Arch. Math., vol 22, 1986, 55-60. (1986) Zbl0644.34029MR0868119

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.